Faculty Publications

Title

Some moment inequalities for the minimal repair process

Document Type

Article

Journal/Book/Conference Title

Probability in the Engineering and Informational Sciences

Volume

6

Issue

2

First Page

245

Last Page

255

Abstract

Some monotonicity properties and bounds on expectations of certain functions of minimal repair times and interminimal repair times are obtained under assumptions on the aging characteristics of the equipment under maintenance. © 1992, Cambridge University Press. All rights reserved.

Original Publication Date

1-1-1992

DOI of published version

10.1017/S0269964800002485

Share

COinS